# SDR SWAA2019110138459

- Difficulty date: October 13, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 55,443 hours, 32,602 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 143A820620
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOORWAY, FORWARD FRAME STRAP CORRODED ON INBOARD FLANGE AT BS. 440, BETWEEN RBL 28 TO RBL 30. / REPAIRED STRAP IAW EA AND ER.
